Alert archive / California / Small Craft Advisories in 2014
Small Craft Advisory 37, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Apr 22, 2014, 2:41 PM PDT. It took effect at Apr 23, 2014, 3:00 AM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2014, 2:41 PM PDT (21:41 UTC)
- In effect from
- Apr 23, 2014, 3:00 AM PDT
- Expired
- Apr 24, 2014, 2:00 PM PDT
- In force
- 35 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
942 WHUS76 KEKA 222141 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 241 PM PDT TUE APR 22 2014 PZZ450-470-475-230545- /O.NEW.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 241 PM PDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT WEDNESDAY. * WINDS...FOR THE WATERS NORTH OF CAPE MENDOCINO WEDNESDAY AND WEDNESDAY EVENING...S WINDS 15 TO 20 KT WITH GUSTS TO 25 KT. * WAVES...THIS EVENING THROUGH WEDNESDAY AFTERNOON...W WAVES TO 9 TO 11 FT NEAR 13 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
175 WHUS76 KEKA 230423 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 923 PM PDT TUE APR 22 2014 PZZ450-470-475-231230- /O.CON.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 923 PM PDT TUE APR 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM WEDNESDAY... * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT N OF CAPE MENDOCINO WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WAVES...W 8 TO 11 FT AT 13 SECONDS FROM LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
442 WHUS76 KEKA 230938 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PDT WED APR 23 2014 PZZ470-231745- /O.EXT.KEKA.SC.Y.0037.140423T1000Z-140424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM PDT THURSDAY. * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT N THIS AFTERNOON THROUGH EARLY THURSDAY AFTERNOON. * WAVES...W 8 TO 11 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-231745- /O.CON.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 238 AM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING. * WAVES...W 8 TO 11 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-231745- /O.CON.KEKA.SC.Y.0037.140423T1000Z-140424T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...S 10 TO 15 KT WITH GUSTS TO 20 KT THIS AFTERNOON AND EVENING. * WAVES...W 8 TO 11 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
479 WHUS76 KEKA 231552 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 852 AM PDT WED APR 23 2014 PZZ470-240000- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 852 AM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY. * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON THROUGH EARLY THURSDAY AFTERNOON. * WAVES...W 9 TO 10 FT NEAR 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-240000- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 852 AM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS AFTERNOON AND EVENING. * WAVES...W 8 TO 10 FT NEAR 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-240000- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 852 AM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WAVES...W 8 TO 10 FT NEAR 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
809 WHUS76 KEKA 232108 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 208 PM PDT WED APR 23 2014 PZZ450-240400- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 208 PM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT...EASING TONIGHT. * WAVES...W 8 FT AT 12 SECONDS...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-240515- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 208 PM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THURSDAY. * WINDS...S 10 TO 20 KT WITH GUSTS TO 25 KT THIS EVENING THROUGH EARLY THURSDAY AFTERNOON. * WAVES...W 8 TO 9 FT AT 12 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-240400- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 208 PM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WAVES...W 8 FT AT 12 SECONDS...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
521 WHUS76 KEKA 240406 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 906 PM PDT WED APR 23 2014 PZZ450-475-240515- /O.EXP.KEKA.SC.Y.0037.000000T0000Z-140424T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 906 PM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-241215- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 906 PM PDT WED APR 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM THURSDAY... * WINDS...S 15 TO 25 KT WITH GUSTS TO 30 KT THROUGH EARLY THURSDAY AFTERNOON. * WAVES...W SWELL 8 FT AT 12 SECONDS WITH S WAVES 4 TO 6 FT AT 6 SECONDS. SHORT PERIOD WAVES GRADUALLY SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
721 WHUS76 KEKA 240946 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 246 AM PDT THU APR 24 2014 PZZ470-241800- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 246 AM PDT THU APR 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...S 15 TO 25 KT THROUGH EARLY THIS AFTERNOON. * WAVES...W SWELL 8 FT AT 11 SECONDS WITH S WAVES 4 TO 6 FT AT 6 SECONDS. SHORT PERIOD WAVES GRADUALLY SUBSIDING TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
999 WHUS76 KEKA 241555 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PDT THU APR 24 2014 PZZ470-242100- /O.CON.KEKA.SC.Y.0037.000000T0000Z-140424T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 855 AM PDT THU APR 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WAVES...W SWELL 9 FT AT 8 SECONDS AND S WAVES AROUND 4 FT AT 5 SECONDS. THE WAVES WILL GRADUALLY SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 4:34 AM PDT, 10 hours 7 minutes earlier.
Area forecast discussion, Apr 22, 4:34 AM PDT, 10 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 434 AM PDT TUE APR 22 2014 .SYNOPSIS...SHOWERS WILL CONTINUE THIS MORNING AS AN UPPER LEVEL TROUGH MOVES OVER THE AREA. ADDITIONAL SYSTEMS WILL BRING PERIODS OF RAIN THROUGH THE END OF THE WEEK. DISCUSSION...WATER VAPOR CONTINUES TO SHOW THE COLD TROUGH MOVING ONSHORE. SNOW LEVELS HAVE FALLEN TO AROUND 3000 TO 3500 FEET IN THE SHOWERS BEHIND THE FRONT THIS MORNING...HOWEVER ANY SNOW THAT DOES FALL SHOULD BE LESS THAN AN INCH. SNOW LEVELS WILL REBOUND RAPIDLY TODAY TO NEAR 4000 FEET BY AFTERNOON. SATELLITE AND RADAR DATA INDICATE THAT THE SHOWERS ARE TAPERING OFF MORE QUICKLY THIS MORNING THAN PREVIOUS MODEL RUNS HAVE INDICATED SO HAVE BACKED OFF ON POPS AND QPF A BIT MORE. STILL EXPECT SOME MOUNTAIN SHOWERS TO DEVELOP WITH AFTERNOON HEATING PARTICULARLY OVER NORTHERN ZONE 3. TUESDAY NIGHT SOME WARM ADVECTION PRECIP IS EXPECTED TO START IN DEL NORTE COUNTY AS SOME SHORTWAVE RIDGING STARTS TO PUSH INTO THE AREA. SNOW LEVELS WILL INITIALLY BE AROUND 4000 FEET...BUT AMOUNTS WILL BE LIGHT. WEDNESDAY AFTERNOON FLOW BECOMES MORE ZONAL AND ONSHORE. SEVERAL WAVES ARE EXPECTED TO MOVE ALONG THIS ZONAL FLOW BRINGING PRECIP TO THE AREA NORTH OF CAPE MENDOCINO. THE HEAVIER RAIN LOOKS TO START WEDNESDAY AFTERNOON AND EVENING. THIS WILL CONTINUE THROUGH WEDNESDAY NIGHT AND THURSDAY MORNING. DURING THE DAY THURSDAY THE COLD FRONT FINALLY PUSHES THROUGH WITH SOME PERIODS OF MODERATE RAIN. THURSDAY NIGHT FRIDAY SHOWERS ARE EXPECTED BEHIND THE FRONT AND THERE MAY BE SOME SMALL HAIL IN SOME OF THE HEAVIER SHOWERS. SMALL HAIL IS MORE LIKELY EVEN IF THUNDERSTORMS DONT DEVELOP. BOTH GFS AND NAM ARE INDICATING MORE UNSTABLE AIR OFFSHORE FRIDAY THAN WITH THIS RECENT SYSTEM. IF THESE SOLUTIONS PAN OUT THERE MAY BE SOME THUNDERSTORMS...HOWEVER THE ECMWF IS WEAKER WITH THE TROUGH BEHIND THE FRONT MAKING THUNDERSTORMS LOOK LESS LIKELY. THIS WILL BE SOMETHING TO BE DECIDED OVER THE NEXT COUPLE MODEL RUNS. SATURDAY AND SUNDAY MODELS SHOWING SOME WEAK SYSTEMS MOVING ACROSS THE AREA...ALTHOUGH CONFIDENCE ON THE TIMING OF RAIN IS LOW. BY MONDAY MODELS CONTINUE TO AGREE ON A MUCH STRONGER RIDGE BUILDING BACK INTO THE AREA. MKN && .AVIATION...ISOLATED SHOWERS AND PERIODS OF MVFR CONDITIONS WILL CONTINUE TODAY AS MOISTURE LINGERS BEHIND A FRONTAL PASSAGE. CONDITIONS SHOULD IMPROVE OVER MENDOCINO COUNTY THROUGH THE DAY AS HEIGHTS INCREASE. A WARM FRONT WILL BRING A RETURN TO MORE WIDESPREAD LOW CLOUDS ALONG THE COAST TONIGHT INTO WEDNESDAY. RPA && .MARINE...MULTIPLE STORM SYSTEMS WILL MOVE INTO THE PACIFIC NORTHWEST OVER THE NEXT SEVERAL DAYS. IN GENERAL WINDS WILL REMAIN LIGHT TO MODERATE WITHIN A SPLIT FLOW REGIME. THERE IS POTENTIAL FOR A BRIEF PERIOD OF SMALL CRAFT WINDS IN THE NORTHERN WATERS ON WEDNESDAY WITH A WARM FRONTAL PASSAGE AND POSSIBLY AGAIN ON THURSDAY AS A COLD FRONT SLIDES SOUTH. WESTERLY SWELL MAY BUILD BACK TO NEAR 10 FEET TONIGHT WHICH MAY REQUIRE A SHORT LIVED SMALL CRAFT ADVISORY FOR SEAS. WILL ALLOW THE NEXT SHIFT TO TAKE ANOTHER LOOK AT IT BEFORE ISSUING ANY ADDITIONAL HEADLINES. ENP GUIDANCE INDICATES A LONG PERIOD SOUTHERLY SWELL MAY BUILD INTO THE WATERS THIS WEEKEND...BUT WITH NO BUOYS IN THE SOUTH-CENTRAL PACIFIC...THE SWELL CAN NOT BE VERIFIED AT THIS TIME. RPA && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY UNTIL 11 AM PDT THIS MORNING PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Apr 22, 3:46 AM PDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 346 AM PDT TUE APR 22 2014 CAZ001-002-231100- REDWOOD COAST-MENDOCINO COAST- 346 AM PDT TUE APR 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL PERIODS OF RAIN AND MOUNTAIN SNOWS WILL OCCUR THROUGH THE WEEK MAINLY LATE THURSDAY THROUGH SATURDAY WITH THE HEAVIEST RAIN AND SNOW AMOUNTS NORTH OF CAPE MENDOCINO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-231100- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 346 AM PDT TUE APR 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. PATCHY FROST TO DEVELOP OVER NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL PERIODS OF RAIN AND MOUNTAIN SNOWS WILL OCCUR THROUGH THE WEEK MAINLY LATE THURSDAY THROUGH SATURDAY WITH THE HEAVIEST RAIN AND SNOW AMOUNTS NORTH OF CAPE MENDOCINO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 22, 12:51 PM PDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EUREKA CA
1251 PM PDT TUE APR 22 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM HAIL 8 SSE KNEELAND 40.65N 123.90W
04/22/2014 E0.25 INCH HUMBOLDT CA TRAINED SPOTTER
SHOWER MOVED THROUGH WITH SMALL HAIL. SHORT
IN DURATION. ELEVATION, 2,500 FT, HAIL
DURATION 5 MINUTES OBSERVER LOCATION
KNEELAND
&&
NWS EUREKA CA
IRIS SYSTEMThe office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:36 PM PDT | Frost Advisory | EKA | 16 hr |
Nearby
Small Craft Advisories in California, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.